# SDR SWIA201232023

- Difficulty date: October 10, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 30,498 hours, 42,878 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED PITCH DOWN, CAPTAIN'S COMMAND BARS DISAPPEARED AND RECEIVED "FD" FLAG ON EADI, AND "EGPWS INOP" AND "TERRAIN INOP" ON MAP.  (FLT 6246)  REPLACED NR 1 AHC-85 IN REFERENCE TO AMM.  P/N: 622-6190-204 S/N OFF: 1513
